# SDR AALA20091105TUL01

- Difficulty date: November 5, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 57,897 hours, 19,892 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER NINE RIGHT OUTBOARD SLAT INNER SKIN CRACKED INBOARD OF INBOARD DRIVE ATTACH.  INSTALLED DOUBLER ON SKIN PER AARD 57-43-00-4.
